# SDR CALA2013101091943

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 54,837 hours, 22,141 cycles
- Engine: Iae V2527A5
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER FIRE TEST APU FIRE AGENT DISCHARGE LIGHT REMAINED ILLUMINATED.  PLACARDED APU DISCHARGE LIGHT.  APU IS CONSIDERED INOPERATIVE IAW MEL 2622C.  STICKER INSTALLED.
